Publication
Title
A network flow algorithm for reconstructing binary images from continuous X-rays
Author
Abstract
Language
English
Source (journal)
Journal of mathematical imaging and vision. - Beijing
Publication
Beijing : 2008
ISSN
0924-9907
Volume/pages
30:3(2008), p. 231-248
ISI
000252888900002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 02.07.2018
To cite this reference